Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suffering from dyslipidemia. Taken fenofibrate and atorvastatin. Raised creatinine and SGPT level. Taking maxepa. What to do?

I (Age 37, Male) suffer from dyslipidaemia(specifically LDL Cholesterol & Triglyceride ) from 2003. Fenofibrate raised my Serum creatinine to 1.5. Atorvastatin raised my SGPT to 60 with muscle cramps . But both the drugs did control dyslipidaemia. Now Maxepa twice daily for 6 months raised the SGPT to 80 with no effect on dyslipidaemia(LDL-138 & Triglceride 293). What to do?
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear Patient.
You are 37 years at present and you are suffering from dyslipidemia since 2003 which means since around the age of 27 years.
You need to understand that popping fenofibrates and atorvastatin will not help you.
27 years of age is too young to have dyslipidemia.
You need to see if your obese and suffering from "Metabolic Syndrome"
Mention your weight and height, waist size, blood pressure.
And i need to know the specific levels of your LDL, HDL, TG.
Your Blood sugar , Thyroid profile, Uric acid.
I hope you are not consuming any amout of alcohol.

Reply with the above asked things. You will be allright soon.

Wish you a healthy life.

Dr Anshul, MD
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor